Dr. Umesh Jain is now exclusively responsible for TotallyADD.com and its content

Re: Going with Ritalin LA, but it brings my hyperactive side, should it?

Re: Going with Ritalin LA, but it brings my hyperactive side, should it?2012-03-03T10:17:21+00:00

The Forums Forums Medication Ritalin Going with Ritalin LA, but it brings my hyperactive side, should it? Re: Going with Ritalin LA, but it brings my hyperactive side, should it?

#112976

Scattybird
Participant
Post count: 1096

Hi gfurst

Sounds like you need to tell you doctor all this. Just from reading your post what comes into my mind is that the 10 mg dose with some effect and mild side effects seems to be the best of what you have described.

These drugs don’t always fit our hopes and expectations. A low dose that keeps you more levelled might be the best option??

You mentioned changing your life style? I find that if I force myself to go to bed at a sensible time and eat regularly the meds work better.

Good luck.

REPORT ABUSE